# SDR FDEA201107152719

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTOR BETWEEN SEAT TRACK 4L AND 5L, FR 48 HAS CORROSION AT FLOOR PANEL FLANGES / CORNER RADIUS, ABOUT 4 SQUARE INCHES.  R & R CLS ADAPTOR IN AT FR 48 BETWEEN SEAT TRACK 4L AND 5L IAW SRM 51-72-10 PG 1-3.
